# SDR UPS04841745

- Difficulty date: January 6, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 66,981 hours, 24,729 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 5644793502
- Condition: Cracked
- Location: Nr 4 Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, STRINGER 59 IS CRACKED OUTBOARD OF XRS 428 INSIDE 505B NR 4 ALT TANK.  REMOVED, FABRICATED AND REPLACED FITTING IAW UPS ENGINEERING FILE NUMBER DC8-57-20103.
